# SDR CALA9800909

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEVERAL CRACKS IN RT NR 61 FLOORBOARD.  A FLOOR PANEL WAS FABRICATED AND INSTALLED IAW SRM 51-10-4, 51-30-2, AND 51-10-3.
